Weird

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Weird

Postby Artifishual » Tue Dec 16, 2008 4:18 am

I stopped taking Mirapex about three days ago to see what it would be like not to take it. Well the last two nights I have had night sweats so bad that I had to get up during the night and change. I usually take three 5 mg Mirapex a day to control my RLS. For the life of me I can't figure out why this is happening. Has anyone else had these night sweats after stopping a medication? I have had them before, but it has been a long time since. Thanks
Artifishual
Family Elder
 
Posts: 646
Joined: Sun Mar 09, 2008 4:00 pm

Advertisement

Postby Artifishual » Tue Dec 16, 2008 5:58 am

http://www.mayoclinic.com/health/autono ... hy/DS00544





does anyone know anything about Autonomic Nueropathy?
Symptoms
Signs and symptoms of autonomic neuropathy vary widely, depending on which parts of your autonomic nervous system are affected. They may include:

Dizziness and fainting upon standing (orthostatic hypotension), caused by a drop in blood pressure
Urinary problems, including difficulty starting urination, overflow incontinence and inability to empty your bladder completely, which can lead to urinary tract infections
Sexual difficulties, including erectile dysfunction or ejaculation problems in men, and vaginal dryness and difficulties with arousal and orgasm in women
Difficulty digesting food (gastroparesis), which can cause a feeling of fullness after eating little, loss of appetite, diarrhea, constipation, abdominal bloating, nausea, vomiting and heartburn
Sweating abnormalities, especially decreased sweating, so the body can't regulate its temperature; also excessive sweating, sometimes after eating
Sluggish pupil reaction, making it difficult to adjust from light to dark and causing difficulties with driving at night
Exercise intolerance, when your heart rate remains unchanged instead of increasing and decreasing in response to your activity level
Lack of usual warning signs of low blood sugar (hypoglycemia), which include shakiness, increased heart rate, sweating and palpitations
Artifishual
Family Elder
 
Posts: 646
Joined: Sun Mar 09, 2008 4:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: harry1


Contact us | Terms of Service